# SDR CALA2024052401587

- Difficulty date: May 8, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 122,601 hours, 19,091 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AGING INSPECTION FOUND REPAIR AT APPROX. STA. 1562 STR. 20L-21L WITH NO RECORDS. ART 1. THE REPAIR ACCOMPLISHED IN PART 1 OF ECRA 5330-07244 IS A UIRED REPETITIVE INSPECTION REQUIREMENTS (RIR). IT IS NECESSARY VISION OF ECRA 5330-07244 ON OR BEFORE 37,500 TOTAL FC. CATEGORY B REPAIR AS DEFINED IN 767-300 SRM 51-00-06, WHICH REQ TO ACCOMPLISH INSPECTION REQUIREMENTS AS PER PART 2 OF LATEST RE PERFORMED INTERIM REPAIR OF THE FUSELAGE SKIN ATBETWEEN BS 1560 AND BS 1582 AND BETWEEN S-19L AND S-23 AS PER EC/RA#5330-07244 P
